Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 168, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 2, 2024, 5:51 PM EDT for Burlington County, Camden County, Mercer County, New Jersey; Bucks County, Philadelphia County, Pennsylvania. It was in force for 39 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2024, 5:51 PM EDT (21:51 UTC)
- Expired
- Aug 2, 2024, 6:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burlington County, NJ, Camden County, NJ, Mercer County, NJ, Bucks County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:54 PM EDT | TSTM WND DMG | 1 Wsw Burlington Twp, NJ | Tree blown down into wires. Time estimated from radar. |
| Aug 2, 6:02 PM EDT | TSTM WND DMG | Marlton, NJ | Several wires down in the vicinity of the Route 70 and Route 73 interchange. Time estimated from radar. |
| Aug 2, 6:03 PM EDT | TSTM WND DMG | 1 Wsw Burlington Twp, NJ | Wires down along Fountain Avenue in Burlington Township. Time estimated from radar. |
| Aug 2, 6:04 PM EDT | TSTM WND DMG | Bordentown, NJ | Downed wires on Farnsworth Avenue in Bordentown. Time estimated from radar. |
| Aug 2, 6:05 PM EDT | TSTM WND DMG | 2 Ne Evesham Twp, NJ | Downed trees in Evesham Township on Elmwood Road. Time estimated from radar. |
| Aug 2, 6:23 PM EDT | TSTM WND DMG | 1 Nw Medford, NJ | Report of several trees and wires down around Medford with a few trees in houses. Probable microburst. Time estimated from radar. |
| Aug 2, 6:23 PM EDT | TSTM WND DMG | Medford Twp., NJ | Pictures sent in of widespread tree damage around Cherry and Cedar Streets in Medford Township. Probable microburst. Time estimated from radar. |
| Aug 2, 6:24 PM EDT | TSTM WND DMG | 1 Wsw Medford, NJ | Wires down along Georgia Trail in Medford, NJ. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 4:07 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789
WUUS51 KPHI 022151
SVRPHI
NJC005-007-021-PAC017-101-022230-
/O.NEW.KPHI.SV.W.0168.240802T2151Z-240802T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
551 PM EDT Fri Aug 2 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northwestern Camden County in southern New Jersey...
South central Mercer County in central New Jersey...
Northwestern Burlington County in southern New Jersey...
Southeastern Bucks County in southeastern Pennsylvania...
Northeastern Philadelphia County in southeastern Pennsylvania...
* Until 630 PM EDT.
* At 551 PM EDT, severe thunderstorms were located along a line
extending from Northeast Philadelphia to Ashland, moving northeast
at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Philadelphia, Trenton, Cherry Hill, Bensalem, Evesham, Mount
Laurel, Willingboro, Voorhees, Medford, Lindenwold, Lumberton,
Florence, Burlington, Bristol, Mount Holly, Riverside, Palmyra,
Magnolia, Bordentown, and Beverly.
This includes the following highways...
New Jersey Turnpike between exits 4 and 7A.
Pennsylvania Turnpike between mile markers 351 and 359.
Interstate 95 in Pennsylvania between mile markers 28 and 40.
Interstate 195 in New Jersey between mile markers 0 and 3.
Interstate 295 in New Jersey between mile markers 30 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3980 7505 4009 7508 4012 7504 4021 7467
3992 7462
TIME...MOT...LOC 2151Z 236DEG 18KT 4008 7503 3987 7502
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hoeflich2 follow-up statements
478
WWUS51 KPHI 022209
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
609 PM EDT Fri Aug 2 2024
NJC007-PAC101-022218-
/O.CAN.KPHI.SV.W.0168.000000T0000Z-240802T2230Z/
Camden NJ-Philadelphia PA-
609 PM EDT Fri Aug 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN AND
NORTHEASTERN PHILADELPHIA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern and central New Jersey...and southeastern Pennsylvania.
LAT...LON 3984 7492 3986 7492 3988 7493 3993 7493
4001 7491 4005 7493 4015 7491 4021 7467
3992 7462
TIME...MOT...LOC 2208Z 235DEG 18KT 4011 7490 3984 7489
$$
NJC005-021-PAC017-022230-
/O.CON.KPHI.SV.W.0168.000000T0000Z-240802T2230Z/
Mercer NJ-Burlington NJ-Bucks PA-
609 PM EDT Fri Aug 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL MERCER...NORTHWESTERN BURLINGTON AND SOUTHEASTERN
BUCKS COUNTIES...
At 608 PM EDT, severe thunderstorms were located along a line
extending from near Bristol to near Marlton Lakes, moving northeast
at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 602 PM, a 911 Call Center reported
downed wires in Marlton.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Trenton, Evesham, Mount Laurel, Willingboro, Medford, Lumberton,
Florence, Burlington, Bristol, Mount Holly, Bordentown, Beverly,
Tullytown, Pemberton, Wrightstown, Florence-Roebling, Marlton,
Leisuretowne, Jacksonville, and Georgetown.
This includes the following highways...
New Jersey Turnpike between exits 5 and 7A.
Pennsylvania Turnpike between mile markers 355 and 359.
Interstate 95 in Pennsylvania between mile markers 38 and 40.
Interstate 195 in New Jersey between mile markers 0 and 3.
Interstate 295 in New Jersey between mile markers 40 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3984 7492 3986 7492 3988 7493 3993 7493
4001 7491 4005 7493 4015 7491 4021 7467
3992 7462
TIME...MOT...LOC 2208Z 235DEG 18KT 4011 7490 3984 7489
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Hoeflich041
WWUS51 KPHI 022224
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Fri Aug 2 2024
NJC005-021-PAC017-022234-
/O.EXP.KPHI.SV.W.0168.000000T0000Z-240802T2230Z/
Mercer NJ-Burlington NJ-Bucks PA-
624 PM EDT Fri Aug 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MERCER...
NORTHWESTERN BURLINGTON AND SOUTHEASTERN BUCKS COUNTIES WILL EXPIRE
AT 630 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern and central New Jersey.
LAT...LON 3984 7492 3986 7492 3988 7493 3993 7493
4001 7491 4005 7493 4015 7491 4021 7467
3992 7462
TIME...MOT...LOC 2224Z 236DEG 18KT 4014 7483 3987 7482
$$
HoeflichWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:29 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 2, 4:29 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
429 PM EDT Fri Aug 2 2024
.SYNOPSIS...
A few weak fronts and low pressure areas affect our area tonight
and much of Saturday. High pressure arrives for late in the
weekend and sticks around into Monday. A front moves through
Monday night but then stalls over the area Tuesday. A coastal
low may bring disturbed weather for the middle of next week.
&&
.NEAR TERM /THROUGH SATURDAY/...
415 PM...A Severe Thunderstorm Watch has been issued for
portions of SE PA, our Delmarva Counties, and most of our NJ
counties with the exception of the NW (Warren, Sussex, Morris
Counties). A broken line of storms oriented NNE to SSW over
eastern PA has generally been intensifying over the past hour or
two as it moves eastward towards higher instability. A Marginal
(1 of 4) to Slight risk (2 of 4) is also in place from WPC for
excessive rainfall. The Slight Risk is limited, mainly near and
northwest of the I-95 corridor. A large amount of buoyancy can
be seen in the soundings, but limited shear. PWATs are high and
exceeding 2.00"
Showers and thunderstorms will continue into the evening, marching
west to east. PoPs decrease tonight with the chance of fog
increasing. Lows will mainly be in the 70s with some 60s across the
southern Poconos.
Still going to be a hot one tomorrow, but not like today. Most
reporting sites at 3 pm had heat indices between 100 and 110.
Tomorrow, the forecast area is looking at 95 to 100. Heat
headlines will not be issued for Saturday at this time. More
thunderstorms are expected tomorrow with the potential for heavy
rain. All of the area is included in a Marginal Risk (1 of 5) for
both severe weather and excessive rainfall.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
Frequent showers and thunderstorms will be around the area Saturday
night and then again Sunday/Sunday evening as a lingering upper
trough and weak surface systems continue across the region. There
are possibilities for both heavy rains and severe weather,
especially Saturday evening with high precipitable water levels
and some shear. The SPC has maintained a Marginal risk for
severe weather for Sat. n the latest Day2 outlook. It'll remain
hot and humid both days, but not as excessive as the past few.
Highs in the mid 80s and upper 80s for the most part with
moderate amounts of humidity expected. Generally, we'll have
high chance/low likely pops for Sat night/Sunday and then mostly
chance or slight chance pops for Sun night/Monday.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The upper trough that arrives during the short term part of the
forecast remains across the area into late week and becomes better
defined as some tropical interaction occurs Wed/Thu.
The best news with regards to the long term will be the
disappearance of the excessive heat. Highs on Tue will be in
the upper 80s/low 90s, but after that the readings will drop
each day so that by Fri highs will be in the upper 70s and low
80s. These numbers will equate to below normal for early August.
Dew points will also scale back into the 60s, so more
comfortable air for the region, much needed.
Precipitation next week mostly revolves around the potential for
some interaction with a tropical system which will affect Florida
and the Southeast states late this weekend and into Monday. While
still not certain, the circulation of this system may move offshore
Wed/Thu and throw back some clouds and precip mostly to the S/E
areas. We'll continue with the highest chances for rain (high
chance/low likely) for Wed. The adjacent periods will have
chance pops too. Other than that, minor short waves in the flow
will bring slight chance for showers/tstms much of the period -
normal summer activity.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...
Tonight...Organized showers and thunderstorms into the evening will
keep terminals sub-VFR for s period of time. But even as storms
move out, fog and low stratus look to keep many terminals in sub-VFR
territory, especially anywhere that saw rainfall earlier today.
Gusty winds possible in and around TSRA, but winds should
calm to less than 5kts overnight once storms depart.
Saturday...A rinse and repeat kind of day. Some fog or low clouds in
the morning will likely cause restrictions. Turning VFR later in
the morning. Showers and thunderstorms developing in the afternoon
causing sub-VFR conditions.
Outlook...
Sat night thru Sun night... MVFR or IFR at times in showers and
tstms, other than that VFR.
Monday/Tuesday... Mostly VFR.
Wednesday... Lower CIGS/VSBYs possible with rains and tstms.
&&
.MARINE...
Tonight...Sub-SCA conditions expected. S to SW winds 10 to 15 kt
with gusts up to 20 kt, diminishing to 5 to 10 kt after midnight.
Seas 3 to 4 ft.
Saturday...SCA conditions expected to develop in the afternoon. S
to SW winds increasing to 15 to 20 kt with gusts up to 25 kt. Seas 3
to 5 ft.
Outlook...
Saturday night... SCA conditions diminishing overnight.
Scattered showers/tstms.
Sunday thru Tuesday... Overall, sub-SCA with scattered showers
and tstms Sunday and Sunday night. More widely scattered tstms
possible Tuesday also.
Rip Currents...
For Saturday and Sunday, southerly winds increase to 15 to 20
mph Saturday with waves in the surf zone of 2-4 feet and a
southeasterly swell around 7 seconds. The new moon occurs on
Sunday. While the southerly winds are forecast to not be as
strong on Sunday and the wave heights should be a touch lower,
opted to go with a MODERATE risk for the development of dangerous
rip currents for the New Jersey Shore and the Delaware Beaches
both days.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT this evening for PAZ070-
071-104-106.
Heat Advisory until 8 PM EDT this evening for PAZ060>062-
101>103-105.
NJ...Excessive Heat Warning until 8 PM EDT this evening for NJZ010-
012-013-015>019-021.
Heat Advisory until 8 PM EDT this evening for NJZ001-007>009-
020-022-023-027.
Air Quality Alert until 11 PM EDT this evening for NJZ001-
007>010.
DE...Excessive Heat Warning until 8 PM EDT this evening for
DEZ001>003.
MD...Excessive Heat Warning until 8 PM EDT this evening for MDZ012-
015-019-020.
MARINE...Small Craft Advisory from 2 PM Saturday to 6 AM EDT Sunday for
ANZ450>455.
&&
SYNOPSIS...OHara
NEAR TERM...Fitzsimmons/Kruzdlo
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...Kruzdlo/OHara
MARINE...Gorse/Kruzdlo/OHaraIn the hours before
Local storm report, Aug 2, 4:54 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
454 PM EDT Fri Aug 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM Tstm Wnd Dmg 1 ESE Jennersville 39.82N 75.86W
08/02/2024 Chester PA 911 Call Center
Poles damaged and wires down at Sunnyside
Road and Paschall Mill road in Penn
Township. Time estimated from radar.
&&
GorseLocal storm report, Aug 2, 4:59 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
459 PM EDT Fri Aug 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Tstm Wnd Dmg Oxford 39.79N 75.98W
08/02/2024 Chester PA Public
Some trees down in the Oxford area. Time
estimated from radar.
&&
GorseLocal storm report, Aug 2, 5:05 PM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
505 PM EDT Fri Aug 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Tstm Wnd Dmg West Grove 39.82N 75.83W
08/02/2024 Chester PA Public
Several reports of trees and wires down in
West Grove and Jennersville. Photo shared on
social media. Time estimated from radar.
&&
GorseLocal storm report, Aug 2, 5:09 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
509 PM EDT Fri Aug 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM Tstm Wnd Gst New Castle County Airpo 39.68N 75.61W
08/02/2024 M47 MPH New Castle DE ASOS
&&
GorseLocal storm report, Aug 2, 5:30 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
530 PM EDT Fri Aug 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Rain 1 WSW Lincoln Universit 39.79N 75.94W
08/02/2024 M2.12 Inch Chester PA Trained Spotter
2.12 inches of rain in Oxford between 3:30
PM and 5:00 PM.
&&
GorseLocal storm report, Aug 2, 5:47 PM EDT, 4 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
547 PM EDT Fri Aug 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM Tstm Wnd Dmg Penn Twp 40.47N 76.07W
08/02/2024 Berks PA Fire Dept/Rescue
Trees and wires down on Irish Creek Road.
Time estimated from radar.
0238 PM Tstm Wnd Dmg 1 SW Maiden Creek 40.44N 75.92W
08/02/2024 Berks PA Fire Dept/Rescue
Wires down along Snyder Road and Leesport
Avenue in Ontelaunee Township, PA. Time
estimated from radar.
0239 PM Tstm Wnd Dmg 1 ESE Albany Twp 40.62N 75.87W
08/02/2024 Berks PA Fire Dept/Rescue
Trees and wires down along Route 143 and
Hawk Mountain Road with wires sparking. Time
estimated from radar.
0248 PM Tstm Wnd Dmg 1 SSE Lenhartsville 40.56N 75.88W
08/02/2024 Berks PA Fire Dept/Rescue
Wires down along Route 143 in Greenwich
Township, PA. Time estimated from radar.
0408 PM Tstm Wnd Dmg Oxford 39.79N 75.98W
08/02/2024 Chester PA Public
Some trees down in the Oxford area. Time
estimated from radar.
0415 PM Tstm Wnd Gst West Grove 39.86N 75.84W
08/02/2024 M51 MPH Chester PA Mesonet
51 mph thunderstorm wind gust at the West
Grove DEOS weather station.
0418 PM Tstm Wnd Dmg 1 ESE Jennersville 39.82N 75.86W
08/02/2024 Chester PA 911 Call Center
Poles damaged and wires down at Sunnyside
Road and Paschall Mill road in Penn
Township. Time estimated from radar.
0425 PM Tstm Wnd Dmg West Grove 39.82N 75.83W
08/02/2024 Chester PA Public
Several reports of trees and wires down in
West Grove and Jennersville. Photo shared on
social media. Time estimated from radar.
0444 PM Tstm Wnd Gst New Castle County Airpo 39.68N 75.61W
08/02/2024 M47 MPH New Castle DE ASOS
0500 PM Rain 1 WSW Lincoln Universit 39.79N 75.94W
08/02/2024 M2.12 Inch Chester PA Trained Spotter
2.12 inches of rain in Oxford between 3:30
PM and 5:00 PM.
&&
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 4:17 AM EDT | Excessive Heat Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more | 16 hr |
| Aug 2, 3:27 PM EDT | Small Craft Advisory | PHI | 36 hr | |
| Aug 2, 4:26 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 2, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 24 min |
| Aug 2, 6:19 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 39 min |
| Aug 2, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 83 min |
| Aug 2, 6:30 PM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 2, 6:38 PM EDT | Special Marine Warning | PHI | 83 min | |
| Aug 2, 2:23 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh | 52 min |
| Aug 2, 2:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 45 min |
| Aug 2, 3:08 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 52 min |
| Aug 2, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 61 min |
| Aug 2, 3:48 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Montgomery | 42 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2024Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.